# SDR DJFA20190417001

- Difficulty date: April 17, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 4,656 hours, 3,225 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Faulty
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOT SPOILER FAULT & GRND SPOILER FAIL CAS MESSAGE. ACCOMPLISHED CMC DOWNLOAD AND DONWLOADED CMC INTERFACE FILES TO ACCESS TO MED OEM PAGE AND SENT SCREENSHOTS OF SPOILER SYSTEM SENSORS TO CONTACT CENTER FOR ANALYSIS. DURING TROUBLESHOOTING PER SL505-27-0002 FOUND SPOILERS ARE FAILED TO DEPLOY WITH "SPBRK SW DISAS" WHTE CAS MESSAGE ILLUMINATED. CONTACT CENTER REQUESTED TO SWAP FCE 1 AND FCE 2 FOR FURTHER TROUBLESHOOTING. SWAPPED FCE 1 AND FCE 2 FOR FURTHER TS. FOUND DISCREPANCY REMAINED ON SPOILERS, PERFORMED SPOILER RIGGING. SPOILER REMAIN FAILED TO DEPLOY AND "SPBRK SW DISAG" WHITE CAS ILLUMINATED REPLACED LT SPOILER LVDT PER CONTACT CENTER.
